# SDR MWEA97342

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, STRING 12 TO 23 EXCESS TOOL MARKS/GOUGING LT WING LWR STRING.  MAINT REPAIRED IAW DAC TELEX SVC-MSP-0057/SBT 17 JAN 97.
